# SDR F3LA200200209

- Difficulty date: July 23, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Clip
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C-7 CHECK, INSPECTION NOTED STRINGER TIE CLIP AT STA 727E, STR 7 L WAS CRACKED.  MAINTENANCE REMOVED THE CLIP, FABRICATED AND INSTALLED A NEW CLIP IN ACCORDANCE WITH THR ERQUIREMENTS OF BOEING DRAWING 69-35352 AND SRM 51-30-02 AND SRM 51-40-02.
